Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 164, NWS Atlanta, GA

June 23, 2015Bleckley County, Dodge County, Pulaski County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2015, 2:44 PM EDT for Bleckley County, Dodge County, Pulaski County, Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2015, 2:44 PM EDT (18:44 UTC)
Expired
Jun 23, 2015, 3:30 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 2:45 PM EDTTSTM WND DMGHawkinsville, GATHE PULASKI COUNTY EMERGENCY MANAGER REPORTED THE FACADE WAS BLOWN OFF OF A BUILDING ON COMMERCE STREET.
Jun 23, 2:50 PM EDTTSTM WND DMGHawkinsville, GAEMERGENCY MANAGER DISCOVERED A TREE DOWN ON A HOUSE IN NORTH HAWKINSVILLE. A TOTAL OF ABOUT 4-5 TREES WERE ALSO FOUND NEAR THE DOOLY AND MCDUFFIE STREET INTERSECTIONS. THESE TREES HAVE DOWNED A FEW POWERLINES.
Jun 23, 2:50 PM EDTTSTM WND DMGHawkinsville, GAEMERGENCY MANAGER DISCOVERED ON TREE DOWN ON A HOUSE IN NORTH HAWKINSVILLE. A TOTAL OF ABOUT 4-5 TREES WERE ALSO FOUND NEAR THE DOOLY AND MCDUFFIE STREET INTERSECTIONS. THESE TREES HAVE DOWNED A FEW POWERLINES.
Jun 23, 2:55 PM EDTTSTM WND DMGGoose Neck, GATHE PULASKI COUNTY EMERGENCY MANAGER REPORTED THE METAL ADD ON ROOF WAS TORN OFF A MOBILE HOME ON GOOSE NECK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1017 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1017 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WUUS52 KFFC 231844
SVRFFC
GAC023-091-235-231930-
/O.NEW.KFFC.SV.W.0164.150623T1844Z-150623T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BLECKLEY COUNTY IN CENTRAL GEORGIA...
  PULASKI COUNTY IN CENTRAL GEORGIA...
  WEST CENTRAL DODGE COUNTY IN CENTRAL GEORGIA...

* UNTIL 330 PM EDT

* AT 244 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  HAWKINSVILLE...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COCHRAN...EASTMAN...HAWKINSVILLE...PAULK...HARTFORD...PULASKI STATE
  PRISON...BAILEYS PARK...WALLACE...MOBLEY CROSSING...OCMULGEE BANKS
  AND DUBOIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3211 8336 3213 8336 3213 8341 3212 8342
      3213 8344 3212 8344 3212 8347 3232 8356
      3241 8338 3219 8316 3210 8333
TIME...MOT...LOC 1844Z 329DEG 9KT 3231 8343 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:19 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 23, 2:19 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT TUE JUN 23 2015

.PREV DISCUSSION... /ISSUED 740 AM EDT TUE JUN 23 2015/

..PROLONGED HEAT SPELL TO CONTINUE THROUGH MIDWEEK AND DAILY HEAT
ADVISORIES LIKELY FOR PORTIONS OF THE SOUTH AND EAST...

SHORT TERM /TODAY THROUGH WEDNESDAY/...
UPPER RIDGE CONTINUING OVER THE SOUTHEAST THROUGH THE SHORT TERM.
MOSTLY DIURNAL SHOWERS AND THUNDERSTORMS SHOULD FORM TODAY AND AGAIN
WEDNESDAY. HAVE NO REAL FEATURE TO FOCUS ON...HOWEVER THERE WILL BE
ENOUGH HEAT AND INSTABILITY THAT STORMS COULD FORM ANYWHERE ACROSS
THE AREA...MAYBE FAVORING PORTIONS OF CENTRAL DUE TO A WEAK LEE
TROUGH. WITH LINGERING HEAT AND VARIOUS OUTFLOW BOUNDARIES...A FEW
STORMS COULD LAST WELL INTO THE OVERNIGHT HOURS. HAVE INCLUDED SLIGHT
CHANCE OR CHANCE POPS FOR THE ENTIRE AREA THIS AFTERNOON AND
EVENING. SURFACE FRONT SHOULD PUSH INTO TN ON WEDNESDAY BUT NOT SURE
IT WILL MAKE IT INTO THE STATE. HAVE SLIGHTLY HIGHER POPS ON
WEDNESDAY DUE TO THE PROXIMITY OF THE FRONTAL BOUNDARY.

AGAIN EXPECTING HOT TEMPERATURES TODAY AND WEDNESDAY WITH MAX
TEMPERATURES WELL INTO THE 90S FOR ALL EXCEPT THE HIGHER ELEVATIONS.
CURRENT HEAT ADVISORY STILL LOOKS OKAY WITH HEAT INDEX VALUES OF
AROUND 105 CONCENTRATED IN PORTIONS OF CENTRAL AND EAST CENTRAL GA.
WILL MOST LIKELY NEED TO ISSUE FOR WEDNESDAY AFTERNOON HOWEVER WILL
LET THE NEXT SHIFTS TAKE ANOTHER LOOK IN CASE THE ADVISORY AREA
NEEDS ADJUSTING.

41

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
LONG TERM LOOKING TO BE OVERALL FAIRLY ACTIVE FOR STORM POTENTIAL
FROM VARIOUS SOURCES OF LIFT. THURSDAY HAS THE BROAD UPPER RIDGE
BREAKING DOWN AND ONCE AGAIN SHOWING ALL INDICATIONS OF THE RECENT
THREAT OF STRONG DOWNBURST WINDS FROM SCATTERED THUNDERSTORMS.
PROGGED THERMAL PROFILE SHOWS CLASSIC INVERTED-V WITH 2500-3000 CAPE
ATTAINED BY THE STRONG SFC HEATING...AND POSSIBLY EVEN HIGHER AS
RELATIVELY DRY MID-LEVELS ALLOW FOR SOME LOCALIZED COOLING AS CLOUDS
BUILD. PROBABLY TRIGGERED BY LINGERING LEE TROUGH OR PREEXISTING
BOUNDARIES FROM EARLIER ACTIVITY...THEN BECOMING OUTFLOW DRIVEN.
THIS SHOULD BE THE LAST DAY OF HEAT ADVISORY CONCERNS FOR PORTIONS
OF CENTRAL GA IN THE CURRENT SULTRY STRETCH.

FRIDAY INTO SATURDAY ADVERTISE A PATTERN SHIFT AS GUIDANCE IS IN
GOOD CONSENSUS WITH UPPER TROUGH DIGGING AND AMPLIFYING INTO THE
SOUTHEAST CONUS...ALONG WITH MORE ENHANCED DEEP LAYER MOISTURE.
WHILE SFC HEATING WILL BE LESS...THE SYNOPTIC FORCING AHEAD OF THE
TROUGH WILL ALLOW FOR MORE WIDESPREAD SHOWERS AND STORMS. CONTINUED
WITH LIKELY POPS IN THE NORTH TO HIGH END CHANCE ELSEWHERE. MODELS
ARE GETTING BETTER IN LINE WITH PUSHING A COLD FRONT SEWD LATE
SATURDAY INTO SUNDAY...THOUGH STILL SOME DIFFERENCES ON STRENGTH AND
AMOUNT OF COOL AIR ADVECTING IN BEHIND. KEPT TEMP TREND A BIT HIGHER
THAN WHAT GUIDANCE BLEND PRODUCED. NEEDLESS TO SAY WILL NEED TO
WATCH FOR POTENTIAL OF MORE ORGANIZED STORM MODES WITH A RETURN OF
MARGINAL ENVIRONMENTAL SHEAR.

TROUGH AXIS REMAINS WEST OF THE AREA INTO EARLY NEXT WEEK AND WILL
NEED TO WATCH FOR ADDITIONAL DISTURBANCES TRAVERSING THE UPPER FLOW
THAT COULD FOCUS OTHER ROUNDS OF CONVECTION OR BECOME SUSCEPTIBLE TO
A ROGUE MCS OR TWO POSSIBLY COMING ACROSS THE TENNESSEE VALLEY.

BAKER

CLIMATE...

RECORDS FOR 06-23 TUESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1988     71 1963     77 1944     53 1947
                1944
                1931
   KATL      99 1944     70 1963     77 1944     54 1972
                1930
   KMCN     101 1988     78 1947     75 1954     56 1966
                1981        1936        1951
                1944                    1950
   KCSG     100 1998     81 1983     79 2009     57 1972
                1981        1963
                1951

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996

AVIATION...
12Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. THERE IS A CHANCE OF
CONVECTION THIS AFTERNOON AND EVENING BUT CHANCES TOO LOW TO INCLUDE IN
TAFS AT THIS TIME. WINDS LIGHT AND VARIABLE BECOMING WEST TO NORTHWEST
6 TO 8KT.

//ATL CONFIDENCE...12Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

41

&&

.AVIATION...
18Z UPDATE...
GENERALLY VFR CONDTIIONS EXPECTED ACROSS THE PERIOD. SOME
LOCATIONS COULD SEE 5-6SM VSBYS THIS AFTERNOON DUE TO HZ. W-NW
WINDS AT 8-12KT THIS AFTERNOON WILL BECOME 5KT OR LESS OVERNIGHT.
EXPECT LOW END GUSTS POSSIBLE THIS AFTERNOON...WITH HIGHER GUSTS
NEAR CONVECTION. SCT CU RETURNS AGAIN LATE WEDNESDAY MORNING...AND
HAVE INCLUDED PROB30 FOR ATL FOR 20-23Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.
31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          98  75  97  75 /  20  20  30  20
ATLANTA         94  76  94  76 /  20  20  30  20
BLAIRSVILLE     88  68  89  68 /  20  20  40  20
CARTERSVILLE    93  73  94  73 /  20  20  30  20
COLUMBUS        96  76  96  76 /  20  20  30  20
GAINESVILLE     95  75  95  75 /  20  20  30  20
MACON           97  75  97  75 /  20  20  30  20
ROME            95  73  95  74 /  20  20  30  20
PEACHTREE CITY  94  73  94  74 /  20  20  30  20
VIDALIA         98  75  98  76 /  30  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...
JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MARION...MONROE...MONTGOMERY...MORGAN...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...31
LONG TERM....20
AVIATION...31
Hazardous weather outlook, Jun 23, 11:45 AM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT TUE JUN 23 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT INDICES IN PORTIONS OF EAST AND CENTRAL GEORGIA WILL REACH OR
EXCEED 105 THIS AFTERNOON INTO EARLY THIS EVENING...A HEAT ADVISORY
HAS BEEN ISSUED.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. SOME STORMS MAY REACH
STRONG TO POSSIBLY SEVERE LEVELS.

WEATHER HAZARDS...

STRONG DOWNBURST WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN
ARE POSSIBLE WITH ANY THUNDERSTORMS. DANGEROUS HEAT INDEX LEVELS ARE
EXPECTED IN THE ADVISORY AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT
HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF
EAST AND CENTRAL GEORGIA. WEDNESDAY AFTERNOON LOOKS TO HAVE THE
GREATER CHANCE FOR MORE WIDESPREAD HEAT CONCERNS ACROSS THE AREA.
ADDITIONAL HEAT ADVISORIES MAY VERY WELL BE NEEDED WEDNESDAY AND
AGAIN ON THURSDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD...ESPECIALLY
EACH AFTERNOON AND EVENING. CHANCES INCREASE LATE IN THE WEEK INTO
THE WEEKEND AS THE UPPER-LEVEL RIDGE BEGINS TO BREAK DOWN. SOME
STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT
EACH DAY. STRONG DOWNBURST WINDS...HEAVY RAIN...AND FREQUENT
LIGHTNING WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 23, 2:23 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT TUE JUN 23 2015

GAZ074-231900-
WASHINGTON GA-
223 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON COUNTY UNTIL 300 PM EDT...

AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TENNILLE...OR NEAR SANDERSVILLE...MOVING
EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS WASHINGTON COUNTY THROUGH 300 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...TENNILLE...HARRISON...OCONEE AND RIDDLEVILLE.

LAT...LON 3278 8272 3277 8277 3279 8277 3281 8280
      3278 8288 3283 8297 3284 8298 3301 8291
      3298 8264
TIME...MOT...LOC 1823Z 288DEG 7KT 3290 8287
Special weather statement, Jun 23, 2:27 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT TUE JUN 23 2015

GAZ050-060-061-073-231900-
BALDWIN GA-GREENE GA-PUTNAM GA-HANCOCK GA-
227 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BALDWIN...GREENE...PUTNAM AND HANCOCK COUNTIES UNTIL 300 PM EDT...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR REYNOLDS PLANTATION...OR 10 MILES EAST OF
EATONTON...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS BALDWIN...GREENE...PUTNAM AND HANCOCK COUNTIES THROUGH
300 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SPARTA...REYNOLDS PLANTATION...LIBERTY...UNDERWOOD...OCONEE SPRINGS
PARK...BEULAH...DEVEREUX...SHOULDERBONE AND ROCKVILLE.

LAT...LON 3334 8334 3346 8319 3326 8289 3308 8312
TIME...MOT...LOC 1827Z 316DEG 17KT 3335 8321
Special weather statement, Jun 23, 2:29 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT TUE JUN 23 2015

GAZ095-096-107-231900-
BLECKLEY GA-HOUSTON GA-PULASKI GA-
229 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BLECKLEY...HOUSTON AND PULASKI COUNTIES UNTIL 300 PM EDT...

AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF PERRY...MOVING SOUTHEAST AT
20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS BLECKLEY...HOUSTON AND PULASKI COUNTIES THROUGH 300 PM
EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAWKINSVILLE...HARTFORD...PULASKI STATE PRISON...GROVANIA...OCMULGEE
PUBLIC FISHING AREA...WALLACE...MOBLEY CROSSING...HAYNEVILLE...
BROWNDALE...GROVE PARK...MOCK SPRINGS...CLINCHFIELD...BAILEYS PARK...
ELKO...SAND BED AND KLONDIKE.

LAT...LON 3218 8361 3224 8361 3225 8362 3225 8361
      3229 8361 3229 8369 3238 8375 3249 8358
      3231 8331 3228 8333 3229 8334 3228 8334
      3224 8336 3212 8357
TIME...MOT...LOC 1829Z 322DEG 18KT 3238 8362
Special weather statement, Jun 23, 2:31 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT TUE JUN 23 2015

GAZ104-231900-
SUMTER GA-
231 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER COUNTY UNTIL 300 PM EDT...

AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LESLIE...OR 7 MILES SOUTHEAST OF AMERICUS...
MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS SUMTER COUNTY THROUGH 300 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...LESLIE...DE SOTO...DESOTO...SMITHVILLE...COBB...SUMTER...
LAMAR...CROXTON CROSSROADS...METHVINS...MADDOX AND HUNTINGTON.

LAT...LON 3191 8430 3200 8438 3213 8406 3199 8394
      3192 8392 3191 8392
TIME...MOT...LOC 1831Z 321DEG 18KT 3198 8415
Special weather statement, Jun 23, 2:35 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT TUE JUN 23 2015

GAZ096-097-109-231900-
DODGE GA-BLECKLEY GA-LAURENS GA-
235 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DODGE...BLECKLEY AND LAURENS COUNTIES UNTIL 300 PM EDT...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COCHRAN...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS DODGE...BLECKLEY AND LAURENS COUNTIES THROUGH 300 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COCHRAN...EASTMAN...CHESTER...DEXTER...CADWELL...DUBOIS...REBIE...
ROWLAND...RODDY...YONKERS...BAILEYS PARK...EMPIRE...GRESSTON...
GOLDSBORO AND PLAINFIELD.

LAT...LON 3235 8342 3251 8331 3241 8299 3217 8315
TIME...MOT...LOC 1835Z 299DEG 14KT 3240 8329
Special weather statement, Jun 23, 2:36 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT TUE JUN 23 2015

GAZ084-085-097-231900-
JOHNSON GA-WILKINSON GA-LAURENS GA-
236 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JOHNSON...WILKINSON AND LAURENS COUNTIES UNTIL 300 PM EDT...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF DUBLIN...MOVING SOUTHEAST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS JOHNSON...WILKINSON AND LAURENS COUNTIES THROUGH 300 PM
EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...EAST DUBLIN...LOVETT...TUCKERS CROSSROAD...SPANN...MINTER...
BREWTON...SCOTT AND CHAPPELLS MILL.

LAT...LON 3241 8274 3261 8308 3278 8297 3278 8296
      3276 8296 3277 8293 3265 8259
TIME...MOT...LOC 1836Z 298DEG 14KT 3267 8295

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:18 PM EDTSpecial Weather StatementFFCJohnson27 min
Jun 22, 11:21 PM EDTSpecial Weather StatementFFCWashington24 min
Jun 23, 12:58 PM EDTSpecial Weather StatementFFCSchley47 min
Jun 23, 1:07 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter38 min
Jun 23, 1:08 PM EDTSpecial Weather StatementFFCTwiggs37 min
Jun 23, 1:09 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jun 23, 1:10 PM EDTSpecial Weather StatementFFCGlascock, Warren35 min
Jun 23, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 23, 1:25 PM EDTSpecial Weather StatementFFCHancock35 min
Jun 23, 1:41 PM EDTSevere Thunderstorm WarningFFCSumter49 min
Jun 23, 1:54 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs36 min
Jun 23, 1:57 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jun 23, 2:01 PM EDTSpecial Weather StatementFFCJones29 min
Jun 23, 2:02 PM EDTSpecial Weather StatementFFCHancock43 min
Jun 23, 2:03 PM EDTSpecial Weather StatementFFCGlascock42 min
Jun 23, 2:04 PM EDTSpecial Weather StatementFFCDooly26 min
Jun 23, 2:08 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly24 min
Jun 23, 2:23 PM EDTSpecial Weather StatementFFCWashington37 min
Jun 23, 2:27 PM EDTSpecial Weather StatementFFCHancock33 min
Jun 23, 2:29 PM EDTSpecial Weather StatementFFCPulaski31 min
Jun 23, 2:31 PM EDTSpecial Weather StatementFFCSumter29 min
Jun 23, 2:35 PM EDTSpecial Weather StatementFFCBleckley25 min
Jun 23, 2:36 PM EDTSpecial Weather StatementFFCJohnson24 min
Jun 23, 2:46 PM EDTSpecial Weather StatementFFCCrisp29 min
Jun 23, 2:48 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson42 min
Jun 23, 2:52 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox28 min
Jun 23, 2:56 PM EDTSpecial Weather StatementFFCJefferson34 min
Jun 23, 3:08 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox34 min
Jun 23, 3:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jun 23, 3:22 PM EDTSpecial Weather StatementFFCBaldwin38 min
Jun 23, 3:23 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 23, 3:32 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Clarke, Crawford and 45 more28 hr
Jun 23, 3:34 PM EDTSpecial Weather StatementFFCLaurens26 min
Jun 23, 3:59 PM EDTSpecial Weather StatementFFCJefferson31 min
Jun 23, 4:00 PM EDTSpecial Weather StatementFFCTreutlen30 min
Jun 23, 4:03 PM EDTSpecial Weather StatementFFCWashington27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.